Advanced Search
Article Contents
Article Contents

Existence and limit problem for fractional fourth order subdiffusion equation and Cahn-Hilliard equation

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study fractional subdiffusion fourth parabolic equations containing Caputo and Caputo-Fabrizio operators. The main results of the paper are presented in two parts. For the first part with the Caputo derivative, we focus on the global and local well-posedness results. We study the global mild solution for biharmonic heat equation with Caputo derivative in the case of globally Lipschitz source term. A new weighted space is used for this case. We then proceed to give the results about the local existence in the case of locally Lipschitz source term. To overcome the intricacies of the proofs, we applied $ L^p-L^q $ estimate for biharmonic heat semigroup, Banach fixed point theory, some estimates for Mittag-Lefler functions and Wright functions, and also Sobolev embeddings. For the second result involving the Cahn-Hilliard equation with the Caputo-Fabrizio operator, we first show the local existence result. In addition, we first provide that the connections of the mild solution between the Cahn-Hilliard equation in the case $ 0 < {\alpha} < 1 $ and $ {\alpha} = 1 $. This is the first result of investigating the Cahn-Hilliard equation with this type of derivative. The main key of the proof is based on complex evaluations involving exponential functions, and some embeddings between $ L^p $ spaces and Hilbert scales spaces.

    Mathematics Subject Classification: 35R11, 35B65, 26A33.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] Y. E. AghdamH. SafdariY. AzariH. Jafari and D. Baleanu, Numerical investigation of space fractional order diffusion equation by the Chebyshev collocation method of the fourth kind and compact finite difference scheme, Discrete Contin. Dyn. Syst. Ser. S, 14 (2021), 2025-2039.  doi: 10.3934/dcdss.2020402.
    [2] G. AkagiG. Schimperna and A. Segatti, Fractional Cahn-Hilliard, Allen-Cahn and porous medium equations, J. Differential Equations, 261 (2016), 2935-2985.  doi: 10.1016/j.jde.2016.05.016.
    [3] A. AlsaediB. AhmadM. Kirane and B. T. Torebek, Blowing-up solutions of the time-fractional dispersive equations, Adv. Nonlinear Anal., 10 (2021), 952-971.  doi: 10.1515/anona-2020-0153.
    [4] V. V. Au, J. Singh and A. T. Nguyen, Well-posedness results and blow-up for a semi-linear time fractional diffusion equation with variable coefficients, Electronic Research Archive, (2021). doi: 10.3934/era.2021052.
    [5] N. T. BaoT. CaraballoN. H. Tuan and Y. Zhou, Existence and regularity results for terminal value problem for nonlinear fractional wave equations, Nonlinearity, 34 (2021), 1448-1502.  doi: 10.1088/1361-6544/abc4d9.
    [6] T. CaraballoT. B. NgocN. H. Tuan and R. Wang, On a nonlinear Volterra integrodifferential equation involving fractional derivative with Mittag-Leffler kernel, Proc. Amer. Math. Soc., 149 (2021), 3317-3334.  doi: 10.1090/proc/15472.
    [7] Y. ChenH. GaoM. J. Garrido-Atienza and B. Schmalfu\ss, Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than 1/2 and random dynamical systems, Discrete Contin. Dyn. Syst., 34 (2014), 79-98.  doi: 10.3934/dcds.2014.34.79.
    [8] L. CherfilsA. Miranville and S. Zelik, On a generalized Cahn-Hilliard equation with biological applications, Discrete Contin. Dyn. Syst. Ser. B, 19 (2014), 2013-2026.  doi: 10.3934/dcdsb.2014.19.2013.
    [9] L. CherfilsA. Miranville and S. Zelik, The Cahn-Hilliard equation with a logarithmic potential, Milan Journal of Mathematics, 79 (2011), 561-596.  doi: 10.1007/s00032-011-0165-4.
    [10] P. Colli and T. Fukao, Cahn-Hilliard equation on the boundary with bulk condition of Allen-Cahn type, Adv. Nonlinear Anal., 9 (2020), 16-38.  doi: 10.1515/anona-2018-0055.
    [11] E. CuestaM. KiraneA. Alsaedi and B. Ahmad, On the sub-diffusion fractional initial value problem with time variable order, Adv. Nonlinear Anal., 10 (2021), 1301-1315.  doi: 10.1515/anona-2020-0182.
    [12] P. M. de Carvalho-Neto and G. Planas, Mild solutions to the time fractional Navier-Stokes equations in ${\mathbb R}^N$, J. Differential Equations, 259 (2015), 2948-2980.  doi: 10.1016/j.jde.2015.04.008.
    [13] R. M. GanjiH. JafariN. S. Nkomo and S. P. Moshokoa, A mathematical model and numerical solution for brain tumor derived using fractional operator, Results in Physics, 28 (2021), 104671. 
    [14] M. GrasselliG. SchimpernaA. Segatti and S. Zelik, On the 3D Cahn–Hilliard equation with inertial term, J. Evol. Equ., 9 (2009), 371-404.  doi: 10.1007/s00028-009-0017-7.
    [15] M. GrasselliG. Schimperna and S. Zelik, Trajectory and smooth attractors for Cahn-Hilliard equations with inertial term, Nonlinearity, 23 (2010), 707-737.  doi: 10.1088/0951-7715/23/3/016.
    [16] J. HanR. Xu and Y. Yang, Asymptotic behavior and finite time blow up for damped fourth order nonlinear evolution equation, Asymptotic Analysis, 122 (2021), 349-369.  doi: 10.3233/ASY-201621.
    [17] K. IshigeN. Miyake and S. Okabe, Blowup for a fourth-order parabolic equation with gradient nonlinearity, SIAM J. Math. Anal., 52 (2020), 927-953.  doi: 10.1137/19M1253654.
    [18] A. Iuorio and S. Melchionna, Long-time behavior of a nonlocal Cahn-Hilliard equation with reaction, Discrete Contin. Dyn. Syst., 38 (2018), 3765-3788.  doi: 10.3934/dcds.2018163.
    [19] H. JafariR. M. GanjiN. S. Nkomo and Y. P. Lv, A numerical study of fractional order population dynamics model, Results in Physics, 27 (2021), 104456. 
    [20] M. Krasnoschok, V. Pata, S. V. Siryk and N. Vasylyeva, A subdiffusive Navier-Stokes-Voigt system, Phys. D, 409 (2020), 132503, 13 pp. doi: 10.1016/j.physd.2020.132503.
    [21] C. Li and Z. Li, Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case, Discrete Contin. Dyn. Syst. Ser. S, 14 (2021), 3659-3683.  doi: 10.3934/dcdss.2021023.
    [22] L. Li and G.-J. Liu, A generalized definition of Caputo derivatives and its application to fractional ODEs, SIAM J. Math. Anal., 50 (2018), 2867-2900.  doi: 10.1137/17M1160318.
    [23] G. Liu, The existence, general decay and blow-up for a plate equation with nonlinear damping and a logarithmic source term, Electron. Res. Arch., 28 (2020), 263-289.  doi: 10.3934/era.2020016.
    [24] S. LiuF. Wang and H. Zhao, Global existence and asymptotics of solutions of the Cahn-Hilliard equation, J. Differential Equations, 238 (2007), 426-469.  doi: 10.1016/j.jde.2007.02.014.
    [25] X. Liu and J. Zhou, Initial-boundary value problem for a fourth-order plate equation with Hardy-Hénon potential and polynomial nonlinearity, Electron. Res. Arch., 28 (2020), 599-625.  doi: 10.3934/era.2020032.
    [26] A. Miranville, The Cahn-Hilliard equation with a nonlinear source term, J. Differential Equations, 294, 88–117. doi: 10.1016/j.jde.2021.05.045.
    [27] A. Segatti and J. L. Vázquez, On a fractional thin film equation, Adv. Nonlinear Anal., 9 (2020), 1516-1558.  doi: 10.1515/anona-2020-0065.
    [28] J. Shen and X. Yang, Numerical approximations of Allen-Cahn and Cahn-Hilliard equations, Discrete Contin. Dyn. Syst., 28 (2010), 1669-1691.  doi: 10.3934/dcds.2010.28.1669.
    [29] H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2017.
    [30] N. H. TuanV. V. Au and R. Xu, Semilinear Caputo time-fractional pseudo-parabolic equations, Commun. Pure Appl. Anal., 20 (2021), 583-621.  doi: 10.3934/cpaa.2020282.
    [31] N. H. Tuan and T. Caraballo, On initial and terminal value problems for fractional nonclassical diffusion equations, Proc. Amer. Math. Soc., 149 (2021), 143-161.  doi: 10.1090/proc/15131.
    [32] N. H. Tuan and Y. Zhou, Well-posedness of an initial value problem for fractional diffusion equation with Caputo-Fabrizio derivative, J. Comput. Appl. Math., 375 (2020), 112811, 21 pp. doi: 10.1016/j.cam.2020.112811.
    [33] R. XuT. ChenC. Liu and Y. Ding, Global well-posedness and global attractor of fourth order semilinear parabolic equation, Math. Methods Appl. Sci., 38 (2015), 1515-1529.  doi: 10.1002/mma.3165.
    [34] R. XuW. LianX. Kong and Y. Yang, Fourth order wave equation with nonlinear strain and logarithmic nonlinearity, Applied Numerical Mathematics, 141 (2019), 185-205.  doi: 10.1016/j.apnum.2018.06.004.
    [35] R. XuW. Lian and Y. Niu, Global well-posedness of coupled parabolic systems, Sci. China Math., 63 (2020), 321-356.  doi: 10.1007/s11425-017-9280-x.
    [36] R. Xu and Y. Yang, Low regularity of solutions to the Rotation-Camassa-Holm type equation with the Coriolis effect, Discrete Contin. Dyn. Syst., 40 (2020), 6507-6527.  doi: 10.3934/dcds.2020288.
    [37] H. YeQ. Liu and Z.-M. Chen, Global existence of solutions of the time fractional Cahn–Hilliard equation in $\mathbb R^3$, J. Evol. Equ., 21 (2021), 2377-2411.  doi: 10.1007/s00028-021-00687-1.
    [38] X. Zheng, H. Wang and H. Fu, Well-posedness of fractional differential equations with variable-order Caputo-Fabrizio derivative, Chaos Solitons Fractals, 138 (2020), 109966, 7 pp. doi: 10.1016/j.chaos.2020.109966.
  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views(364) PDF downloads(271) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint